advertisement
Question
Posted by: lolly | 2005/01/06

diet pills and contraceptive pills

Happy new yr everyone

I want 2 loose weight esp around my waist,Im on nordette pills 4 birth control and on thinz to loose weight and I go 2 the gym 2 or 3 times a week and I enjoy spinning and weight lifting
will there be a + or- effect,

thax doc and all

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lolly
Seeing that the diet pills only suppress your appetite and should not be causing diarrhoea (like some of the other diet pills that contain laxatives), your absorption of the contraceptive should not be affected. I cannot comment on possible interactions of the pseudo-norepinephrine the diet pill contains with the hormone and what effects this may have on your mood, etc. It is always a good idea to discuss the use of over-the-counter medicines with your prescribing dr.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement